# SDR REXA2015030800302

- Difficulty date: March 8, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584ET CHAFED.  MECHANIC LOCATED AND DRILLED FASTENER HOLES ON NEW PANEL IAW SRM 51-40-11-001-001-A01 PAINTED PANEL IAW SRM 51-25-01-001-001-A01, PANEL FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01, DUE TO DAMAGE LOCATION.
